About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 543039, 21 pages
http://dx.doi.org/10.1155/2012/543039
Research Article

Direct Adaptive Fuzzy Sliding Mode Control with Variable Universe Fuzzy Switching Term for a Class of MIMO Nonlinear Systems

1Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471039, China

Received 8 October 2012; Accepted 18 November 2012

Academic Editor: Hamid Reza Karimi

Copyright © 2012 Guo Haigang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Haigang, Li Hongxing, Zhao Weijing, and Song Zhankui, “Direct Adaptive Fuzzy Sliding Mode Control with Variable Universe Fuzzy Switching Term for a Class of MIMO Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 543039, 21 pages, 2012. doi:10.1155/2012/543039